A 36-year-old female asked:
Disclaimer

every morning i wake up and my stomach is on fire only thing i've changed is i take zanaflex (tizanidine) at night? side note i had gastric bypass 8 yrs ago.

1 doctor answer
Dr. Geoffrey Tyson
38 years experience Pain Management
See gastrenterologis: I would recommend you get in to see a gastroenterologist. It might simply be a side effect of Zanaflex (tizanidine) but it could be other more serious things.
Answered on Feb 19, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Yes: yes as long as it has been prescribed by a physician.
A 16-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See details: The GI issues are likely unrelated to the Zanaflex (tizanidine) but stop it as a precaution. Call your doctor and have the stomach pains evaluated.
A 24-year-old female asked:
Dr. Morton Levitt
A Verified Doctor answered
A US doctor answered Learn more
Zanaflex (tizanidine): Stomach pain, diarrhea, constipation, and vomiting have been reported side-effects. These should be relatively minor. If not, or if you experience sev ... Read More
A 18-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: There is no relationship between Zanaflex (tizanidine) use and your menstrual cycle.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month